ISSN:
 2156-8472

eISSN:
 2156-8499

All Issues

Volume 9, 2019

Volume 8, 2018

Volume 7, 2017

Volume 6, 2016

Volume 5, 2015

Volume 4, 2014

Volume 3, 2013

Volume 2, 2012

Volume 1, 2011

Mathematical Control & Related Fields

December 2015 , Volume 5 , Issue 4

Select all articles

Export/Reference:

Finite-time stabilization of a network of strings
Fatiha Alabau-Boussouira, Vincent Perrollaz and Lionel Rosier
2015, 5(4): 721-742 doi: 10.3934/mcrf.2015.5.721 +[Abstract](1160) +[PDF](580.7KB)
Exact controllability for the Lamé system
Belhassen Dehman and Jean-Pierre Raymond
2015, 5(4): 743-760 doi: 10.3934/mcrf.2015.5.743 +[Abstract](1346) +[PDF](428.1KB)
Stabilization of hyperbolic equations with mixed boundary conditions
Xiaoyu Fu
2015, 5(4): 761-780 doi: 10.3934/mcrf.2015.5.761 +[Abstract](1192) +[PDF](497.3KB)
Sign-error adaptive filtering algorithms involving Markovian parameters
Araz Hashemi, George Yin and Le Yi Wang
2015, 5(4): 781-806 doi: 10.3934/mcrf.2015.5.781 +[Abstract](912) +[PDF](655.2KB)
Generalization on optimal multiple stopping with application to swing options with random exercise rights number
Noureddine Jilani Ben Naouara and Faouzi Trabelsi
2015, 5(4): 807-826 doi: 10.3934/mcrf.2015.5.807 +[Abstract](957) +[PDF](451.2KB)
Adaptive projective synchronization of memristive neural networks with time-varying delays and stochastic perturbation
Ruoxia Li, Huaiqin Wu, Xiaowei Zhang and Rong Yao
2015, 5(4): 827-844 doi: 10.3934/mcrf.2015.5.827 +[Abstract](1251) +[PDF](983.4KB)
Relative controllability of linear systems of fractional order with delay
Therese Mur and Hernan R. Henriquez
2015, 5(4): 845-858 doi: 10.3934/mcrf.2015.5.845 +[Abstract](969) +[PDF](375.5KB)
Stochastic recursive optimal control problem with time delay and applications
Jingtao Shi, Juanjuan Xu and Huanshui Zhang
2015, 5(4): 859-888 doi: 10.3934/mcrf.2015.5.859 +[Abstract](1659) +[PDF](507.6KB)

2017  Impact Factor: 0.631

Editors

Librarians

Email Alert

[Back to Top]